Estimation in short-panel data models with bilinear errors
dc.citation.epage | 692 | |
dc.citation.issue | 3 | |
dc.citation.journalTitle | Математичне моделювання та комп'ютинг | |
dc.citation.spage | 682 | |
dc.contributor.affiliation | Університет Хасана ІІ Касабланки | |
dc.contributor.affiliation | Університет Абдельмалек Ессааді Тетуан | |
dc.contributor.affiliation | Регіональний центр освіти та професійної підготовки, Танжер | |
dc.contributor.affiliation | Hassan II University of Casablanca | |
dc.contributor.affiliation | Abdelmalek Essaadi University Tetouan | |
dc.contributor.affiliation | Regional Center for Education and Training Trades, Tangier | |
dc.contributor.author | Лмакрі, А. | |
dc.contributor.author | Ахаріф, А. | |
dc.contributor.author | Меллук, А. | |
dc.contributor.author | Lmakri, A. | |
dc.contributor.author | Akharif, A. | |
dc.contributor.author | Mellouk, A. | |
dc.coverage.placename | Львів | |
dc.coverage.placename | Lviv | |
dc.date.accessioned | 2025-03-04T12:17:37Z | |
dc.date.created | 2023-02-28 | |
dc.date.issued | 2023-02-28 | |
dc.description.abstract | У роботі розробляється асимптотична теорія для оцінювання в моделях коротких панельних даних з білінійною помилкою. Запропоновано порівняльне дослідження шляхом моделювання між декількома оцінками (адаптивними, звичайними та зваженим методом найменших квадратів) для коефіцієнтів моделей панельних даних, коли помилки є білінійними послідовно корельованими. Як наслідок властивості рівномірної локальної асимптотичної нормальності отримано адаптивні оцінки параметрів. Накінець, проілюстровано продуктивність запропонованих оцінювачів за допомогою моделювання методом Монте–Карло. Показано, що адаптивні оцінки ефективніші, ніж зважені та звичайні оцінки методом найменших квадратів. | |
dc.description.abstract | Many estimation methods have been proposed for the parameters of the regression models with serially correlated errors. In this work, we develop an asymptotic theory for estimation in the short panel data models with bilinear error. We propose a comparative study by simulation between several estimators (adaptive, ordinary and weighted least squares) for the coefficients of panel data models when the errors are bilinear serially correlated. As a consequence of the uniform local asymptotic normality property, we obtain adaptive estimates of the parameters. Finally, we illustrate the performance of the proposed estimators via Monte Carlo simulation study. We show that the adaptive estimates are more efficient than the weighted and ordinary least squares estimates. | |
dc.format.extent | 682-692 | |
dc.format.pages | 11 | |
dc.identifier.citation | Lmakri A. Estimation in short-panel data models with bilinear errors / A. Lmakri, A. Akharif, A. Mellouk // Mathematical Modeling and Computing. — Lviv : Lviv Politechnic Publishing House, 2023. — Vol 10. — No 3. — P. 682–692. | |
dc.identifier.citationen | Lmakri A. Estimation in short-panel data models with bilinear errors / A. Lmakri, A. Akharif, A. Mellouk // Mathematical Modeling and Computing. — Lviv : Lviv Politechnic Publishing House, 2023. — Vol 10. — No 3. — P. 682–692. | |
dc.identifier.doi | doi.org/10.23939/mmc2023.03.682 | |
dc.identifier.uri | https://ena.lpnu.ua/handle/ntb/63541 | |
dc.language.iso | en | |
dc.publisher | Видавництво Львівської політехніки | |
dc.publisher | Lviv Politechnic Publishing House | |
dc.relation.ispartof | Математичне моделювання та комп'ютинг, 3 (10), 2023 | |
dc.relation.ispartof | Mathematical Modeling and Computing, 3 (10), 2023 | |
dc.relation.references | [1] Lillard L. A., Willis R. J. Dynamic aspects of learning mobility. Econometrica. 46 (5), 985–1012 (1978). | |
dc.relation.references | [2] Bhargava A., Franzini L., Narendranathan W. Serial correlation and the fixed effects model. The Review of Economic Studies. 49 (4), 533–549 (1982). | |
dc.relation.references | [3] Nicholls D. F., Pagan A. R., Terrell R. D. The estimation and use of models with moving average disturbance terms: A survey. International Economic Review. 16 (1), 113–134 (1975). | |
dc.relation.references | [4] Abonazel M. R. Different estimators for stochastic parameter panel data models with serially correlated errors. Journal of Statistics Applications & Probability. 7 (3), 423–434 (2018). | |
dc.relation.references | [5] Baltagi B., Li Q. Testing AR(1) against MA(1) disturbances in an error component model. Journal of Econometrics. 68 (1), 133–151 (1995). | |
dc.relation.references | [6] Allal J., El Melhaoui S. Tests de rangs adaptatifs pour les mod`eles de r´egression lin´eaire avec erreurs ARMA. Annales des Sciences Math´ematiques du Qu´ebec. 30, 29–54 (2006). | |
dc.relation.references | [7] Dutta H. Large sample tests for a regression model with autoregressive conditional heteroscedastic errors. Communications in Statistics – Theory and Methods. 28 (1), 105–117 (1999). | |
dc.relation.references | [8] Elmezouar Z. C., Kadi A. M., Gabr M. M. Linear regression with bilinear time series errors. PanAmerican Mathematical Journal. 22 (1), 1–13 (2012). | |
dc.relation.references | [9] Hallin M., Taniguchi M., Serroukh A., Choy K. Local asymptotic normality for regression models with long-memory disturbance. The Annals of Statistics. 27 (6), 2054–2080 (1999). | |
dc.relation.references | [10] Hwang S. Y., Basawa I. V. Asymptotic optimal inference for a class of nonlinear time series models. Stochastic Processes and their Applications. 46 (1), 91–113 (1993). | |
dc.relation.references | [11] Ling S., Peng L., Zhu F. Inference for a special bilinear time series model. Journal of Time Series Analysis. 36 (1), 61–66 (2015). | |
dc.relation.references | [12] Jiang J. Linear and Generalized Linear Mixed Models and Their Applications. Springer, New York (2007). | |
dc.relation.references | [13] Lmakri A., Akharif A., Mellouk A. Optimal detection of bilinear dependence in short panels of regression data. Revista Colombiana de Estad´ıstica. 43 (2), 143–171 (2020). | |
dc.relation.references | [14] Drost F. C., Klaassen C. A. J. Efficient estimation in semiparametric GARCH models. Journal of Econometrics. 81 (1), 193–221 (1997). | |
dc.relation.references | [15] Ling S., McAleer M. Adaptive estimation in nonstationry ARMA models with GARCH noises. The Annals of Statistics. 31 (2), 642–674 (2003). | |
dc.relation.references | [16] Le Cam L., Yang G. L. Asymptotics in Statistics. Springer, US (1990). | |
dc.relation.references | [17] H´ajek J. A. Characterization of limiting distributions of regular estimates. Zeitschrift f¨ur Wahrscheinlichkeitstheorie und Verwandte Gebiete. 14, 323–330 (1970). | |
dc.relation.references | [18] Rao C. R. Linear Statistical Inference and Its Applications. Wiley, New York (1965). | |
dc.relation.references | [19] Schick A. On efficient estimation in regression models. The Annals of Statistics. 21 (3), 1486–1521 (1993). | |
dc.relation.references | [20] Koul H. L., Schick A. Efficient estimation in nonlinear autoregressive time series models. Bernoulli. 3, 247–277 (1997). | |
dc.relation.referencesen | [1] Lillard L. A., Willis R. J. Dynamic aspects of learning mobility. Econometrica. 46 (5), 985–1012 (1978). | |
dc.relation.referencesen | [2] Bhargava A., Franzini L., Narendranathan W. Serial correlation and the fixed effects model. The Review of Economic Studies. 49 (4), 533–549 (1982). | |
dc.relation.referencesen | [3] Nicholls D. F., Pagan A. R., Terrell R. D. The estimation and use of models with moving average disturbance terms: A survey. International Economic Review. 16 (1), 113–134 (1975). | |
dc.relation.referencesen | [4] Abonazel M. R. Different estimators for stochastic parameter panel data models with serially correlated errors. Journal of Statistics Applications & Probability. 7 (3), 423–434 (2018). | |
dc.relation.referencesen | [5] Baltagi B., Li Q. Testing AR(1) against MA(1) disturbances in an error component model. Journal of Econometrics. 68 (1), 133–151 (1995). | |
dc.relation.referencesen | [6] Allal J., El Melhaoui S. Tests de rangs adaptatifs pour les mod`eles de r´egression lin´eaire avec erreurs ARMA. Annales des Sciences Math´ematiques du Qu´ebec. 30, 29–54 (2006). | |
dc.relation.referencesen | [7] Dutta H. Large sample tests for a regression model with autoregressive conditional heteroscedastic errors. Communications in Statistics – Theory and Methods. 28 (1), 105–117 (1999). | |
dc.relation.referencesen | [8] Elmezouar Z. C., Kadi A. M., Gabr M. M. Linear regression with bilinear time series errors. PanAmerican Mathematical Journal. 22 (1), 1–13 (2012). | |
dc.relation.referencesen | [9] Hallin M., Taniguchi M., Serroukh A., Choy K. Local asymptotic normality for regression models with long-memory disturbance. The Annals of Statistics. 27 (6), 2054–2080 (1999). | |
dc.relation.referencesen | [10] Hwang S. Y., Basawa I. V. Asymptotic optimal inference for a class of nonlinear time series models. Stochastic Processes and their Applications. 46 (1), 91–113 (1993). | |
dc.relation.referencesen | [11] Ling S., Peng L., Zhu F. Inference for a special bilinear time series model. Journal of Time Series Analysis. 36 (1), 61–66 (2015). | |
dc.relation.referencesen | [12] Jiang J. Linear and Generalized Linear Mixed Models and Their Applications. Springer, New York (2007). | |
dc.relation.referencesen | [13] Lmakri A., Akharif A., Mellouk A. Optimal detection of bilinear dependence in short panels of regression data. Revista Colombiana de Estad´ıstica. 43 (2), 143–171 (2020). | |
dc.relation.referencesen | [14] Drost F. C., Klaassen C. A. J. Efficient estimation in semiparametric GARCH models. Journal of Econometrics. 81 (1), 193–221 (1997). | |
dc.relation.referencesen | [15] Ling S., McAleer M. Adaptive estimation in nonstationry ARMA models with GARCH noises. The Annals of Statistics. 31 (2), 642–674 (2003). | |
dc.relation.referencesen | [16] Le Cam L., Yang G. L. Asymptotics in Statistics. Springer, US (1990). | |
dc.relation.referencesen | [17] H´ajek J. A. Characterization of limiting distributions of regular estimates. Zeitschrift f¨ur Wahrscheinlichkeitstheorie und Verwandte Gebiete. 14, 323–330 (1970). | |
dc.relation.referencesen | [18] Rao C. R. Linear Statistical Inference and Its Applications. Wiley, New York (1965). | |
dc.relation.referencesen | [19] Schick A. On efficient estimation in regression models. The Annals of Statistics. 21 (3), 1486–1521 (1993). | |
dc.relation.referencesen | [20] Koul H. L., Schick A. Efficient estimation in nonlinear autoregressive time series models. Bernoulli. 3, 247–277 (1997). | |
dc.rights.holder | © Національний університет “Львівська політехніка”, 2023 | |
dc.subject | адаптивна оцінка | |
dc.subject | білінійні моделі | |
dc.subject | панельні регресійні моделі | |
dc.subject | зважені найменші квадрати | |
dc.subject | звичайні найменші квадрати | |
dc.subject | adaptive estimate | |
dc.subject | bilinear models | |
dc.subject | panel regression models | |
dc.subject | weighted least squares | |
dc.subject | ordinary least squares | |
dc.title | Estimation in short-panel data models with bilinear errors | |
dc.title.alternative | Оцінка в короткопанельних моделях даних з білінійними помилками | |
dc.type | Article |
Files
License bundle
1 - 1 of 1